Alert archive / Illinois / Small Craft Advisories in 2021

Small Craft Advisory 83, NWS Chicago, IL

October 25, 2021

NWS Chicago, IL issued this small craft advisory at Oct 25, 2021, 6:56 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2021, 6:56 PM CDT (23:56 UTC)
Expired
Oct 26, 2021, 9:00 PM CDT
In force
26 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

946 
WHUS73 KLOT 252356
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
656 PM CDT Mon Oct 25 2021

LMZ740>742-260800-
/O.CAN.KLOT.GL.W.0015.000000T0000Z-211026T0200Z/
/O.NEW.KLOT.SC.Y.0083.211025T2356Z-211026T2100Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
656 PM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...North winds to 25 kt tonight and to 20 kt Tuesday. 
  Significant waves to 9 ft occasionally to 12 ft tonight and 7 ft
  occasionally to 9 ft Tuesday.

* WHERE...Winthrop Harbor to Calumet Harbor IL.

* WHEN...Until 4 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-260800-
/O.CAN.KLOT.GL.W.0015.000000T0000Z-211026T0200Z/
/O.NEW.KLOT.SC.Y.0083.211025T2356Z-211027T0200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
656 PM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...North winds to 25 kt tonight and to 20 kt Tuesday. 
  Significant waves to 9 ft occasionally to 12 ft tonight and 7 ft
  occasionally to 9 ft Tuesday.

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...Until 9 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
758 
WHUS73 KLOT 260222
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
922 PM CDT Mon Oct 25 2021

LMZ740>742-261030-
/O.CON.KLOT.SC.Y.0083.000000T0000Z-211026T2100Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
922 PM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WHAT...Northeast winds to 25 kt tonight and north to 20 kt 
  Tuesday. Significant waves to 9 ft occasionally to 12 ft tonight
  and 7 ft occasionally to 9 ft Tuesday.

* WHERE...Winthrop Harbor to Calumet Harbor IL.

* WHEN...Until 4 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-261030-
/O.CON.KLOT.SC.Y.0083.000000T0000Z-211027T0200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
922 PM CDT Mon Oct 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT
TUESDAY...

* WHAT...Northeast winds to 25 kt tonight and north to 20 kt 
  Tuesday. Significant waves to 9 ft occasionally to 12 ft tonight
  and 7 ft occasionally to 9 ft Tuesday.

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...Until 9 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
160 
WHUS73 KLOT 260859
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
359 AM CDT Tue Oct 26 2021

LMZ740>742-261700-
/O.CON.KLOT.SC.Y.0083.000000T0000Z-211026T2100Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
359 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...Northeast to north winds to 25 kt. Significant waves of 7
  ft occasionally to 9 ft.

* WHERE...Winthrop Harbor to Calumet Harbor IL.

* WHEN...Until 4 PM CDT Today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-261700-
/O.CON.KLOT.SC.Y.0083.000000T0000Z-211027T0200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
359 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Northeast to north winds to 25 kt. Significant waves of 7
  ft occasionally to 9 ft.

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Doom
949 
WHUS73 KLOT 261445
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
945 AM CDT Tue Oct 26 2021

LMZ740>742-262100-
/O.CON.KLOT.SC.Y.0083.000000T0000Z-211026T2100Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
945 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...North winds to 15 kt. Significant waves to 6 ft.
  Occasional waves to 8 ft.

* WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor 
  to Wilmette Harbor IL and Wilmette Harbor to Northerly Island 
  IL.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-262245-
/O.CON.KLOT.SC.Y.0083.000000T0000Z-211027T0200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
945 AM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...North winds to 15 kt. Significant waves to 6 ft.
  Occasional waves to 8 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
750 
WHUS73 KLOT 262102
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
402 PM CDT Tue Oct 26 2021

LMZ740>742-262215-
/O.EXP.KLOT.SC.Y.0083.000000T0000Z-211026T2100Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
402 PM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Waves have subsided to under 4 feet this afternoon and will
continue to gradually subside through tonight.

$$

LMZ743>745-270200-
/O.CON.KLOT.SC.Y.0083.000000T0000Z-211027T0200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
402 PM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Significant waves to 6 ft occasionally to 8 ft

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
869 
WHUS73 KLOT 270157
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
857 PM CDT Tue Oct 26 2021

LMZ743>745-270300-
/O.EXP.KLOT.SC.Y.0083.000000T0000Z-211027T0200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
857 PM CDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

Waves have subsided to under 4 feet this evening and will 
continue to gradually subside through tonight.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 6:30 PM CDT, 26 minutes earlier.

Area forecast discussion, Oct 25, 6:30 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
630 PM CDT Mon Oct 25 2021

.SHORT TERM...
245 PM CDT

Through Tuesday night...

Conditions will continue to quiet down into this evening as our
heavy rain producing storm system shifts over the eastern CONUS. A
few lingering widely scattered lake effect rain showers may
persist across parts of northeastern IL into far northwestern IN
near the lake tonight, but dry weather is expected elsewhere.
Clouds should be on the decrease across north central IL as winds
abate tonight. This may thus set up some frost development across
the Rockford areas late tonight into early Tuesday morning as
temperatures drop into the lower to middle 30s. However, a bit more
cloud cover and winds off the lake should curtain frost
development farther east into the Chicago metro area.

As for headlines, we will be able to let the wind advisory expire
here at 3pm as the winds continue to ease, with most inland sites
now struggling to gust above 35 mph. This should continue to be
the trend as we head into the early evening. While waves on Lake
Michigan have subsided below their late morning peak of 14',
expect 8 to 10' waves to continue for a few more hours late this
afternoon before they drop below 8 feet this evening. With this in
mind, I have made no changes to the 7 pm (10pm) ending time of
the lake shore flood advisory for the northeastern IL
(northwestern IN) shores.

We should see more sun on Tuesday as a surface ridge of high
pressure shifts overhead. Winds will be easterly during the day,
but a weak surface gradient will keep speeds rather light. High
temperatures are expected to push into the mid to upper 50s
during the afternoon. Light winds and cool temperatures Tuesday
night, may then support more patchy fog development, especially
across my northwestern IN counties.

KJB

&&

.LONG TERM...

Wednesday through Monday...

234 PM...Primary forecast concern is rainfall amounts Thursday
into Friday.

A ridge of high pressure over the Great Lakes region will slowly
be shifting east Wednesday and Wednesday night, as low pressure is
expected to slowly move from the central Plains Wednesday night
to the mid Atlantic region Saturday morning. For the most part,
the models are in decent agreement with this solution and the
track of the low. The concern of course, is how much rainfall this
system will bring to the local area after the several inches over
the past day or so. The track of the low should limit how much
moisture is able to advect this far north. Nonetheless, the slow
movement will allow extra time for rain to fall. Model qpf amounts
vary, from a half inch to locally 1.5 inches and this range might
be reasonable but the blended qpf is generally in the half to
three quarter inch range and made no changes to that from this
distance. Any moderate to locally heavy rainfall will lead to
additional rises on area rivers but confidence is rather low for
the nature of this rainfall, which may end up being more light to
moderate. The time period for rain appears to be centered on
Thursday afternoon to Friday morning, when the bulk of the rain
should fall.

The gradient is expected to tighten and depending on the track of
the low, northerly winds may gust into the 25-30 mph range late
Thursday night into Friday and if these strong winds develop,
higher waves will be possible along the Lake Michigan shore,
though still considerably lower than with the current system.

Dry weather is then expected for the weekend into Monday with a
weak cold front Sunday night that appears to be the first of at
least two cold fronts that may bring below normal temps to the
area for the beginning of November. cms

&&

.AVIATION...
For the 00Z TAFs...

A quieter aviation period than the past two days. Only items to
note are:

* North-northwest winds likely to start Tuesday and then trending
  northeast by mid morning

* Possible period of MVFR ceilings and some sprinkles between 10Z
  and 15Z

As the strong low pressure pulls away from the area and nightfall
sets in, wind speeds will continue to inch downward. Sporadic
gusts may still be seen at ORD and MDW early-mid evening, while
more frequent gusts to around 20 kt are expected at GYY. The wind
direction will wobble a bit between 350 and 010 this evening
before confidence increases in a period of 350 degrees that will
likely extend to 14Z-15Z at ORD and MDW. Speeds from the 350
direction during Tuesday morning are expected to be below 10 kt,
while around 10 kt once they bend northeast.

Scattered to broken 3500-5000 ft clouds are expected this evening.
Some lowering in the cloud bases is likely late tonight into
Tuesday morning as a subtle convergence axis in winds shifts
southward over the lake. Not seeing a strong signal of clouds
dropping below 2,000 ft at most, but do think a period of upper
end MVFR may be seen at ORD and MDW during the early to mid
morning. There also could be a brief period of sprinkles or
temporary light showers with this, but should not be of impact.

MTF

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IN...Lakeshore Flood Advisory...INZ001-INZ002 until 11 PM Monday.

LM...Gale Warning...nearshore waters until 9
     PM Monday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Oct 25, 2:51 PM CDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
251 PM CDT Mon Oct 25 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-262000-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
251 PM CDT Mon Oct 25 2021 /351 PM EDT Mon Oct 25 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Non Thunderstorm Wind Risk.
  Significant Lakeshore Flood Risk.

DISCUSSION...

Northerly winds will gust as high as 40 mph through sunset.
The strongest winds will be near Lake Michigan. These strong
winds will also produce high waves and possible lakeshore
flooding along Illinois and Indiana Lake Michigan shorelines.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be necessary through tonight.

LMZ740>745-262000-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
251 PM CDT Mon Oct 25 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

Gale force winds and very hazardous waves.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...
  Hazardous conditions for small craft are likely.
Thursday through Saturday...
  Hazardous conditions for small craft are likely.

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Oct 25, 1:20 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
120 PM CDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLOOD            3 SSW ONARGA            40.68N 88.02W
10/25/2021                   IROQUOIS           IL   LAW ENFORCEMENT

            MULTIPLE ROAD CLOSURES DUE TO FLOODING
            ACROSS IROQUOIS COUNTY. THIS INCLUDES ROADS
            IN AND AROUND THE COMMUNITIES OF ONARGA,
            BUCKLEY, CLIFTON, CHEBANSE, CRESCENT CITY,
            AND CISSNA PARK.

&&

RO
Local storm report, Oct 25, 1:32 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
132 PM CDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     NON-TSTM WND DMG CRYSTAL LAKE            42.25N 88.32W
10/25/2021                   MCHENRY            IL   PUBLIC

            PHOTO SHARED ON SOCIAL MEDIA OF A LARGE TREE
            LIMB DOWNED. TIME OF OCCURRENCE IS ESTIMATED
            BASED ON TIMING OF PEAK WINDS OBSERVED ON
            NEARBY PERSONAL WEATHER STATIONS.

&&

RO
Local storm report, Oct 25, 1:59 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
159 PM CDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLOOD            2 N HIGHLAND            41.57N 87.46W
10/25/2021                   LAKE               IN   PUBLIC

            REPORT SHARED VIA SOCIAL MEDIA OF INNER
            LANES CLOSED ON I-80 I-94 DUE TO FLOODING.
            DELAYED REPORT.

0520 AM     FLOOD            GLENVIEW                42.08N 87.81W
10/25/2021                   COOK               IL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS LAKE AVENUE CLOSED
            IN GLENVIEW NEAR UNDERPASS AT LEHIGH AVENUE.
            DELAYED REPORT.

0935 AM     FLOOD            CISSNA PARK             40.56N 87.89W
10/25/2021                   IROQUOIS           IL   BROADCAST MEDIA

            MULTIPLE PHOTOS AND VIDEOS SHARED BY WCIA
            INDICATE CONTINUED FLOODING NEAR AND IN
            CISSNA PARK, INCLUDING 500 NORTH ROAD AT
            IL-49. CREEKS OUT OF THEIR BANKS NEARING
            ROADWAYS AND STRUCTURES.

1000 AM     FLOOD            3 E CRETE               41.44N 87.57W
10/25/2021                   WILL               IL   DEPT OF HIGHWAYS

            VIDEO SHARED BY VILLAGE OF CRETE VIA SOCIAL
            MEDIA SHOWS FLOODING OF ROADWAY NEAR
            BURVILLE ROAD AND EXCHANGE STREET EAST OF
            CRETE.

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 8:32 PM CDTSpecial Weather StatementLOTFord, Iroquois, Livingston73 min
Oct 24, 8:44 PM CDTRiver Flood WarningLOTKankakee56 hr
Oct 24, 8:44 PM CDTRiver Flood WarningLOTGrundy, Kankakee, Will16 hr
Oct 24, 8:56 PM CDTRiver Flood WatchLOTIroquois, Kankakee15 hr
Oct 24, 8:56 PM CDTRiver Flood WatchLOTIroquois36 hr
Oct 24, 9:06 PM CDTRiver Flood WarningLOTLaSalle47 hr
Oct 24, 9:06 PM CDTRiver Flood WarningLOTLivingston37 hr
Oct 24, 9:06 PM CDTRiver Flood WarningLOTGrundy37 hr
Oct 24, 9:16 PM CDTRiver Flood WarningLOTGrundy, LaSalle62 hr
Oct 24, 9:16 PM CDTRiver Flood WarningLOTBureau, LaSalle, Putnam11 days
Oct 24, 9:16 PM CDTRiver Flood WarningLOTLaSalle64 hr
Oct 24, 9:48 PM CDTSpecial Weather StatementLOTFord, Iroquois57 min
Oct 24, 9:53 PM CDTAreal Flood AdvisoryLOTFord, Iroquois6 hr
Oct 24, 10:02 PM CDTAreal Flood AdvisoryLOTGrundy, Kendall, LaSalle, Will4 hr
Oct 25, 3:02 AM CDTRiver Flood AdvisoryLOTDuPage, Will36 hr
Oct 25, 6:02 AM CDTRiver Flood WarningLOTCook26 hr
Oct 25, 11:36 AM CDTRiver Flood WarningLOTIroquois64 hr
Oct 25, 11:39 AM CDTRiver Flood AdvisoryLOTWill3 hr
Oct 25, 12:26 PM CDTRiver Flood AdvisoryLOTGrundy, Kankakee, Will7 days
Oct 24, 8:44 PM CDTRiver Flood AdvisoryLOTLake, Newton4 days
Oct 24, 8:56 PM CDTRiver Flood WatchLOTNewton16 hr
Oct 24, 8:56 PM CDTRiver Flood WarningLOTJasper3 days
Oct 25, 12:26 PM CDTRiver Flood AdvisoryLOTNewton9 days

Nearby

Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.